Suivre
Maamar BENBACHIR
Maamar BENBACHIR
National Higher School of Mathematics, Scientific and Technology Hub of Sidi Abdellah, P.O. Box 75,
Adresse e-mail validée de nhsm.edu.dz
Titre
Citée par
Citée par
Année
Caputo-Hadamard fractional differential equation with three-point boundary conditions in Banach spaces
A Boutiara, K Guerbati, M Benbachir
AIMS Mathematics 5 (1), 259–272., 2019
732019
Hilfer-Hadamard fractional differential equations; Existence and attractivity
FSİ BACHİR, S Abbas, M BENBACHIR, M BENCHOHRA
Advances in the Theory of Nonlinear Analysis and its Application 5 (1), 49-57, 2021
442021
CAPUTO TYPE FRACTIONAL DIFFERENTIAL EQUATION WITH NONLOCAL ERDELYI-KOBER TYPE INTEGRAL BOUNDARY CONDITIONS IN BANACH SPACES
A Boutiara, M Benbachir, K Guerbati
Surveys in Mathematics and its Applications 2020 (15), 399-418, 2020
322020
Positive solutions for three-point nonlinear fractional boundary value problems
A Saadi, M Benbachir
Electronic Journal of Qualitative Theory of Differential Equations 2011 (2 …, 2011
252011
New Results for a Boundary Value Problem for Differential Equations of Arbitrary Order
M Houas, Z Dahmani, M Benbachir
International Journal of Modern Mathematical Sciences 7 (2), 195-211, 2013
242013
Solutions of the Cahn-Hilliard equation with time-and space-fractional derivatives
Z Dahmani, M Benbachir
International Journal of Nonlinear Science 8 (1), 19-26, 2009
232009
Existence results for ψ–Caputo fractional neutral functional integro-differential equations with finite delay
A Boutiara, M S. Abdo, M Benbachir
Turkish Journal of Mathematics 2020 (44), 2380 – 2401, 2020
212020
Explicit iteration and unbounded solutions for fractional q-difference equations with boundary conditions on an infinite interval
A Boutiara, M Benbachir, M Kaabar, M Kaplan, FM González, MS Samei
Journal of Inequalities and Applications 2022 (29), 1-27, 2022
182022
Existence results for nonlinear neutral generalized Caputo fractional differential equations
N Adjimi, A Boutiara, MS Abdo, M Benbachir
Journal of Pseudo-Differential Operators and Applications 12, 1-17, 2021
182021
An extension of the Hermite-Hadamard inequality for convex symmetrized functions
M Benbachir, M Dahmane, A El Farissi
182012
Monotone Iterative and Upper–Lower Solution Techniques for Solving the Nonlinear ψ−Caputo Fractional Boundary Value Problem
A Boutiara, M Benbachir, J Alzabut, ME Samei
Fractal and Fractional 5 (194), 1-17, 2021
162021
Analysis of a fractional boundary value problem involving Riesz-Caputo fractional derivative
A Boutiara, N Adjimi, M Benbachır, M Abdo
Advances in the Theory of Nonlinear Analysis and its Application 6 (1), 14-27, 2022
152022
Measure of Noncompactness for Nonlinear Hilfer Fractional Differential Equation in Banach Spaces
A Boutiara, M Benbachir, K Guerbati
Ikonion Journal of Mathematics (IKJM) 1 (2), 55-67, 2019
152019
EXISTENCE SOLUTIONS FOR THREE POINT BOUNDARY VALUE PROBLEM FOR DIFFERENTIAL EQUATIONS
M Houas, M Benbachir
Journal of Fractional Calculus and Applications 6 (1), 160-174, 2015
132015
Existence and uniqueness results to a fractional q-difference coupled system with integral boundary conditions via topological degree theory
A Boutiara, M Benbachir
International Journal of Nonlinear Analysis and Applications 13 (1), 3197-3211, 2022
122022
Existence results and Ulam-Hyers stability to impulsive coupled system fractional differential equations
B Hadjer, M Benbachir
Turkish Journal of Mathematics 2021 (45), 1368 – 1385, 2021
11*2021
Hilfer–Hadamard fractional differential equations; existence and attractivity. Adv. Theory Nonlinear Anal. Appl. 5 (1), 49–57 (2021)
FS Bachir, S Abbas, M Benbachir, M Benchora
11
Boundary value problem for nonlinear Caputo-Hadamard fractional differential equation with Hadamard fractional integral and anti-periodic conditions
A Boutiara, M Benbachir, K Guerbati
Facta Universitatis, Series: Mathematics and Informatics, 735-748, 2021
102021
Stability for coupled systems on networks with Caputo-Hadamard fractional derivative
H Belbali, M Benbachir
Journal of Mathematical Modeling, 2020
92020
Existence and uniqueness results for fractional boundary value problems with multiple orders of fractional derivatives and integrals
T Kherraz, M Benbachir, M Lakrib, ME Samei, MKA Kaabar, SA Bhanotar
Chaos, Solitons & Fractals 166, 113007, 2023
82023
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20